AMS eContent Search Results
Matches for: msc=(11S20) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Joel Specter. The crystalline period of a height one $p$-adic dynamical system. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Armand Brumer, Kenneth Kramer and Maria Sabitova. Explicit determination of root numbers of abelian varieties. Trans. Amer. Math. Soc. 370 (2018) 2589-2604.
Abstract, references, and article information   
View Article: PDF

[3] Nicolas Mascot. Certification of modular Galois representations. Math. Comp. 87 (2018) 381-423.
Abstract, references, and article information   
View Article: PDF

[4] A. V. Yakovlev. Ultrasolvable embedding problems for number fields. St. Petersburg Math. J. 27 (2016) 1049-1051.
Abstract, references, and article information   
View Article: PDF

[5] Thomas Weigel. Koszul Lie Algebras. Contemporary Mathematics 652 (2015) 241-242.
Book volume table of contents   
View Article: PDF

[6] Andrew Obus. Conductors of wild extensions of local fields, especially in mixed characteristic $(0,2)$. Proc. Amer. Math. Soc. 142 (2014) 1485-1495.
Abstract, references, and article information   
View Article: PDF

[7] K. I. Ikeda and E. Serbest. Fesenko reciprocity map. St. Petersburg Math. J. 20 (2009) 407-445. MR 2454454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark Kisin. Potentially semi-stable deformation rings. J. Amer. Math. Soc. 21 (2008) 513-546. MR 2373358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Da-sheng Wei and Chun-gang Ji. On the number of certain Galois extensions of local fields. Proc. Amer. Math. Soc. 135 (2007) 3041-3047. MR 2322733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lindsay N. Childs. Principal homogeneous spaces and formal groups. Math. Surveys Monogr. 80 (2000) 191-204.
Book volume table of contents   
View Article: PDF

[11] Lindsay N. Childs. Hopf algebras of rank $p^2$. Math. Surveys Monogr. 80 (2000) 149-159.
Book volume table of contents   
View Article: PDF

[12] Lindsay N. Childs. Formal groups. Math. Surveys Monogr. 80 (2000) 171-190.
Book volume table of contents   
View Article: PDF

[13] Lindsay N. Childs. Cyclic extensions of degree $p$. Math. Surveys Monogr. 80 (2000) 113-128.
Book volume table of contents   
View Article: PDF

[14] Lindsay N. Childs. Cyclic Hopf Galois extensions of degree $p^2$. Math. Surveys Monogr. 80 (2000) 161-169.
Book volume table of contents   
View Article: PDF

[15] Lindsay N. Childs. Hopf Galois structures on separable field extensions. Math. Surveys Monogr. 80 (2000) 47-71.
Book volume table of contents   
View Article: PDF

[16] Lindsay N. Childs. Introduction. Math. Surveys Monogr. 80 (2000) 1-5.
Book volume table of contents   
View Article: PDF

[17] Lindsay N. Childs. Hopf algebras and Galois extensions. Math. Surveys Monogr. 80 (2000) 7-45.
Book volume table of contents   
View Article: PDF

[18] Lindsay N. Childs. Taming Wild Extensions: Hopf Algebras and Local Galois Module Theory. Math. Surveys Monogr. 80 (2000) MR MR1767499.
Book volume table of contents   

[19] Lindsay N. Childs. Hopf algebras of rank $p$. Math. Surveys Monogr. 80 (2000) 85-96.
Book volume table of contents   
View Article: PDF

[20] Lindsay N. Childs. Ramification restrictions. Math. Surveys Monogr. 80 (2000) 135-147.
Book volume table of contents   
View Article: PDF

[21] Lindsay N. Childs. Tame extensions and Noether's Theorem. Math. Surveys Monogr. 80 (2000) 73-84.
Book volume table of contents   
View Article: PDF

[22] Lindsay N. Childs. Larson orders. Math. Surveys Monogr. 80 (2000) 97-111.
Book volume table of contents   
View Article: PDF

[23] Lindsay N. Childs. Non-maximal orders. Math. Surveys Monogr. 80 (2000) 129-133.
Book volume table of contents   
View Article: PDF

[24] Bernadette Perrin-Riou. Représentations $p$-adiques et normes universelles I. Le cas cristallin. J. Amer. Math. Soc. 13 (2000) 533-551. MR 1758753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Masakazu Yamagishi. On the number of Galois $p$-extensions of a local field . Proc. Amer. Math. Soc. 123 (1995) 2373-2380. MR 1264832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert Gross. On the integrality of some Galois representations . Proc. Amer. Math. Soc. 123 (1995) 299-301. MR 1215201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Allan Adler and Pradeep Shukla. Formal moduli of modules over local $k$-algebras . Trans. Amer. Math. Soc. 337 (1993) 143-158. MR 1091702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1

American Mathematical Society